# SDR AALA20010485

- Difficulty date: March 14, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, AFT RIGHT SIDE EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED AFT RIGHT SIDE EMERGENCY EXIT LIGHT AT CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
